MathSciNet Relay Station
MathSciNet bibliographic data
MR120206 10.00
Linnik, Yu. V. All large numbers are sums of a prime and two squares (A problem of Hardy and Littlewood). I. (Russian) Mat. Sb. (N.S.) 52 (94) 1960 661–700.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement